# SDR CALA2017052201548

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 57,892 hours, 18,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED IN RANDOM SECTIONS THRU AIRPLANE CABIN. RESET CABIN EMERGENCY LIGHTS BATTERY PACK ASSEMBLIES FWD AND AFT. OPS CHECKS GOOD AS PER MM 33-51-00. OK TO CONTINUE.
